# SDR GTIA2016102001639

- Difficulty date: October 20, 2016
- Submitted: October 23, 2016
- Operation: Air carrier
- Aircraft: N529NK
- Make and model: Airbus A319-132
- Aircraft serial: 3007
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1R12477
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 MASK PAX ROW 3 DEF DROPPED OPEN.  RESECURED O2 MASK IN ROW 3 DEF AND PERFORMED DROP TEST IAW AMM 35-23-00, DROP TEST OK.
